International Journal of Computational and Applied Mathematics (IJCAM)




Volume 13  Number 1 (2018)






Super Stolarsky-3 Mean Labeling of Quadrilateral Snake Graphs

pp. 1-7

S.S. Sandhya, E. Ebin Raja Merly and S.Kavitha


Fundamental Aspects of Pairing based Cryptography

pp. 9-18

B. K. Kipkirui


Optimal Homotopy Asymptotic Solution for Stagnation-Point Flow and Heat Transfer towards a Stretching/Shrinking Sheet with Slip Effects

pp. 19-32

Gossaye A. Adem and Naikoti Kishan


Generalized biderivations on prime and semiprime rings

pp. 3341

Asma Ali, Faiza Shujat and Kapil Kumar


A New Log Type Estimator for Estimating the Population Variance

pp. 43-54

Shashi Bhushan and Chandni Kumari


On Absolute Indexed Riesz Summability of Orthogonal Series

pp. 55-62

L. D. Jena, S. K. Paikray, R. K. Jati and R. Samal






 All rights are reserved with Research India Publications                             Home  Journals  Contact